Dark period blood, a possible side effect of metronidazole in treating BV?

blood dark time, a possible side effect of treatment with metronidazole BV? I went to my gynecologist for a Pap smear almost two weeks ago, and it w...


blood dark time, a possible side effect of treatment with metronidazole BV?
I went to my gynecologist for a Pap smear almost two weeks ago, and it was found that i had BV. I metronidazole (14 pill for 7 days) was provided seemed to clear everything and my period came on time, but it was and is still very dark dark red blood, which is not normal for me. Is this a possible side effect with the use of metronidazole, an antibiotic? Has anyone experienced similar effects Best Answer (s):

response from iteen
I have no evidence to suggest a change in the color of blood after periods therapy.It Metronidazole is excreted through breast milk found – not recommended for nursing mothers, through saliva – hence the metallic taste in the mouth, through the urine – so dark urine, through vaginal secretions – so effective for treating tricomoniasis and BV but not by cyclic menstruation, which is made from blood, off endometrium, mucus and an unfertilised egg deprived especially . However, these reversible side effects and should disappear within a day or two of rest therapy.You back to your gynecologist for a very very dark red blood.There may be several reasons.

Leave a Reply